A Heat Semigroup Version of Bernstein's Theorem on Lie Groups.
Monatshefte für Mathematik, Tome 110 (1990) no. 3-4, pp. 101-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
modulus of continuity, Fourier series, Bernstein's theorem, Lie groups, heat semigroup, unimodular group, heat kernels, Lipschitz spaces
@article{MOMA_1990__110_3-4_178489,
author = {G.I. Gaudry and S. Meda and R. Pini},
title = {A {Heat} {Semigroup} {Version} of {Bernstein's} {Theorem} on {Lie} {Groups.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {101--114},
year = {1990},
volume = {110},
number = {3-4},
zbl = {0719.43008},
url = {http://geodesic.mathdoc.fr/item/MOMA_1990__110_3-4_178489/}
}
G.I. Gaudry; S. Meda; R. Pini. A Heat Semigroup Version of Bernstein's Theorem on Lie Groups.. Monatshefte für Mathematik, Tome 110 (1990) no. 3-4, pp. 101-114. http://geodesic.mathdoc.fr/item/MOMA_1990__110_3-4_178489/